# SDR CHQA201000146

- Difficulty date: July 24, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 23,794 hours, 17,917 cycles
- Engine: Allsn AE3007A
- Engine time: 20,815 hours, 18,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT UPPER OVERWING EMERGENCY LIGHT WAS INOP.  MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-10, OPS CHECK GOOD.
